# SDR AALA202505082101

- Difficulty date: April 20, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING ELEVATOR RH HINGE ARM END FITTING #4. MAINTENANCE REPLACED HINGE ARM END FITTING #4 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND  AMM 55-16-42-400-001-A.
